# SDR 2DYA20141030001

- Difficulty date: October 24, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 52,799 hours, 39,569 cycles
- Engine: Pwa JT9D7R4D
- Engine time: 46,806 hours, 33,687 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

LEFT ENG INDICATION EPR, NO RESPONSE TO THROTTLE MOVEMENT.  FUEL FLOW INDICATION LOW N1 & N2 INDICATION NORMAL.  PLACED EEC OPERATION ON MEL 77-11-01-01. CHECKED FUEL FLOW TRANSMITTER IAW 73-31-01 & TESTED IAW AMM 71-00-00 TEST NR 3.  OK FOR SERVICE.  NO FURTHER INDICATION PROBLEMS WITH EEC'S IN THE OFF POSITION.
